# SDR KC8A20190802004

- Difficulty date: August 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N227CK
- Make and model: Amd FALCON20
- Aircraft serial: 227
- Aircraft time: 35,945 hours, 28,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FRAME33
- Condition: Cracked
- Location: Frm 33
- Part time: 35,945 hours, 28,956 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EDDY CURRENT INSPECTION REQUIRED PER AD 2017-10-01, CRACKS WHERE FOUND IN THE BENDS BETWEEN THE VERTICAL FRAME AND FRAME FLANGE ON THE LEFT AND RIGHT SIDES OF FRAME 33. BOTH CRACKS ARE LOCATED BETWEEN STRINGERS 5L AND 6L AND STRINGERS 5R AND 6R. CRACKS TO BE REPAIRED PER DASSAULT FALCON ENGINEERING WITH DOA APPROVAL.
